Alert archive / Wisconsin / River Flood Warnings in 2013
River Flood Warning 4, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Apr 16, 2013, 7:54 AM CDT for Wood County, Wisconsin. It was in force for 50 hr.
The area
The counties it named.
The facts
- Issued
- Apr 16, 2013, 7:54 AM CDT (12:54 UTC)
- Expired
- Apr 18, 2013, 9:50 AM CDT
- In force
- 50 hr
- Issued by
- NWS Green Bay, WI
County Wood County, WI
The radar
The La Crosse radar (KARX), 116 km from the middle of the area, began a volume at 12:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Yellow River (WI) at Babcock (BBCW3).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 15.5 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05402000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
743 WGUS43 KGRB 161254 FLWGRB BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 754 AM CDT TUE APR 16 2013 ...THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... YELLOW RIVER AT BABCOCK AFFECTING WOOD COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING. STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. && WIC141-170354- /O.NEW.KGRB.FL.W.0004.000000T0000Z-000000T0000Z/ /BBCW3.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 754 AM CDT TUE APR 16 2013 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * FLOOD WARNING FOR THE YELLOW RIVER AT BABCOCK. * AT 7:00 AM TUESDAY THE STAGE WAS 11.8 FEET AND RISING. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * AT 12.0 FEET...WHICH IS FLOOD STAGE...FLOODING IS CONFINED MAINLY TO AGRICULTURAL...WOODED AND MARSH LAND. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME WED THU FRI SAT BABCOCK 12.0 10.0 11.76 07 AM 04/16 10.5 9.0 8.6 8.0 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BABCOCK 13.17 10 PM 04/10 4.47 11.10 01 AM 04/17 $$
5 follow-up statements
831 WGUS83 KGRB 161427 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 927 AM CDT TUE APR 16 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... YELLOW RIVER AT BABCOCK AFFECTING WOOD COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING. STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. && WIC141-170527- /O.EXT.KGRB.FL.W.0004.000000T0000Z-130418T0316Z/ /BBCW3.1.RS.130416T1252Z.130416T1800Z.130417T0916Z.UU/ 927 AM CDT TUE APR 16 2013 THE FLOOD WARNING CONTINUES FOR THE YELLOW RIVER AT BABCOCK. * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM TUESDAY THE STAGE WAS 12.4 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.6 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW. * AT 14.0 FEET...WIDESPREAD FLOODING IS OCCURRING IN WOODED LOWLAND AND AGRICULTURAL AREAS. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME WED THU FRI SAT BABCOCK 12.0 10.0 12.42 09 AM 04/16 11.5 8.5 7.5 6.7 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BABCOCK 13.17 10 PM 04/10 5.23 13.60 01 PM 04/16 $$
539 WGUS83 KGRB 170058 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 758 PM CDT TUE APR 16 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... YELLOW RIVER AT BABCOCK AFFECTING WOOD COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING. STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. && WIC141-171558- /O.EXT.KGRB.FL.W.0004.000000T0000Z-130418T0316Z/ /BBCW3.1.RS.130416T1252Z.130416T1830Z.130417T0916Z.UU/ 758 PM CDT TUE APR 16 2013 THE FLOOD WARNING CONTINUES FOR THE YELLOW RIVER AT BABCOCK. * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM TUESDAY THE STAGE WAS 12.4 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * AT 12.0 FEET...WHICH IS FLOOD STAGE...FLOODING IS CONFINED MAINLY TO AGRICULTURAL...WOODED AND MARSH LAND. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME WED THU FRI SAT BABCOCK 12.0 10.0 12.45 07 PM 04/16 8.5 7.5 6.7 5.7 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BABCOCK 13.17 10 PM 04/10 5.25 12.60 01 AM 04/17 && $$
386 WGUS83 KGRB 171537 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 1037 AM CDT WED APR 17 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... YELLOW RIVER AT BABCOCK AFFECTING WOOD COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING. STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. && WIC141-180637- /O.EXT.KGRB.FL.W.0004.000000T0000Z-130420T1902Z/ /BBCW3.1.RS.130416T1252Z.130419T1800Z.130420T0102Z.UU/ 1037 AM CDT WED APR 17 2013 THE FLOOD WARNING CONTINUES FOR THE YELLOW RIVER AT BABCOCK. * UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM WEDNESDAY THE STAGE WAS 12.0 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.9 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EVENING. * AT 14.0 FEET...WIDESPREAD FLOODING IS OCCURRING IN WOODED LOWLAND AND AGRICULTURAL AREAS. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME THU FRI SAT SUN BABCOCK 12.0 10.0 12.01 09 AM 04/17 12.0 13.7 8.8 7.1 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BABCOCK 13.17 10 PM 04/10 -0.41 13.90 01 PM 04/19 && $$
302 WGUS83 KGRB 180042 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 742 PM CDT WED APR 17 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... YELLOW RIVER AT BABCOCK AFFECTING WOOD COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING. STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. && WIC141-181542- /O.CON.KGRB.FL.W.0004.000000T0000Z-130420T1902Z/ /BBCW3.1.RS.130416T1252Z.130419T1800Z.130420T0102Z.UU/ 742 PM CDT WED APR 17 2013 THE FLOOD WARNING CONTINUES FOR THE YELLOW RIVER AT BABCOCK. * UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM WEDNESDAY THE STAGE WAS 11.7 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 13.9 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING. * AT 12.0 FEET...WHICH IS FLOOD STAGE...FLOODING IS CONFINED MAINLY TO AGRICULTURAL...WOODED AND MARSH LAND. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME THU FRI SAT SUN BABCOCK 12.0 10.0 11.72 07 PM 04/17 13.7 8.8 7.1 6.0 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BABCOCK 13.17 10 PM 04/10 -0.73 13.90 01 PM 04/19 && $$
180 WGUS83 KGRB 181450 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 950 AM CDT THU APR 18 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... YELLOW RIVER AT BABCOCK AFFECTING WOOD COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING. STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. && WIC141-181520- /O.CAN.KGRB.FL.W.0004.000000T0000Z-130420T1902Z/ /BBCW3.N.RS.130416T1252Z.000000T0000Z.000000T0000Z.UU/ 950 AM CDT THU APR 18 2013 THE FLOOD WARNING IS CANCELLED FOR THE YELLOW RIVER AT BABCOCK. * AT 9:00 AM THURSDAY THE STAGE WAS 10.4 FEET. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO SLOWLY FALL. * AT 12.0 FEET...WHICH IS FLOOD STAGE...FLOODING IS CONFINED MAINLY TO AGRICULTURAL...WOODED AND MARSH LAND. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME FRI SAT SUN MON BABCOCK 12.0 10.0 10.40 09 AM 04/18 9.8 9.6 8.9 7.7 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BABCOCK 12.86 01 PM 04/16 -1.61 10.20 01 PM 04/18 && $$ PH
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Apr 16, 3:32 AM CDT, 4 hours 22 minutes earlier.
Area forecast discussion, Apr 16, 3:32 AM CDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 332 AM CDT TUE APR 16 2013 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SYNOPSIS... ISSUED AT 328 AM CDT TUE APR 16 2013 WET WEATHER TO CONTINUE...WITH TEMPERATURES HEADING BACK TO BELOW NORMAL LEVELS FOR THE LATTER PART OF THE WEEK. UPR FLOW ACRS NOAM WAS SPLIT. HIGHLY ENERGETIC SRN STREAM DOMINATED THE CONUS. MEAN SRN STREAM TROF POSN WL GRADUALLY SHIFT FM THE ROCKIES INTO THE CENTRAL CONUS...WHILE RIDGES REMAIN NEAR BOTH COASTS. A WEAKER/BLOCKY NRN STREAM WAS ACRS CANADA. THE STRENGTH OF THE NRN STREAM BLOCKING SHOULD GRADUALLY EASE... ALLOWING AT LEAST SOME OF THE THE NRN STREAM ENERGY TO GRADUALLY MERGE BACK INTO THE SRN STREAM. THE PATTERN IS A WET ONE FOR THE FCST AREA...AS SERIES OF FRONTAL WAVES ARE EXPECTED TO RIDE ALONG STG FRONTAL BOUNDARY SEPARATING MOISTURE RICH AIR WHICH ORIGINATED OVER THE GULF OF MEXICO FROM COOLER POLAR AIR TO THE N. THE RESULT IS LIKELY TO BE HEAVY PCPN AMNTS FOR THE ENTIRE FCST AREA DURING THE FIRST HALF OF THE FCST PERIOD. PCPN CHCS WL CONTINUE LATER IN THE PERIOD AS MEAN TROF POSN SETS UP OVER THE CENTRAL CONUS...THOUGH MAIN FRONTAL BOUNDARY WL BE DRIVEN WELL TO THE SE BY THEN SO AMNTS WL BE MUCH LIGHTER. AFTER ONE WARMER SPRING-LIKE DAY YDA...TEMPS WL TREND BACK DOWN...AND BE WELL BLO NORMAL AGAIN BY THE END OF THE WK BEFORE STARTING A REBOUND DURING THE WEEKEND. && .SHORT TERM...TODAY...TONIGHT...AND WEDNESDAY ISSUED AT 328 AM CDT TUE APR 16 2013 LOOKS LIKE A LULL IN THE PCPN TDA/TNGT. NEED TO WATCH TO MAKE SURE SERN PART OF FCST AREA DOESN/T GET CLIPPED BY PCPN STREAMING NE ALONG FRONTAL ZONE TO OUR S...BUT AT THIS POINT IT LOOKS LIKE WE/LL STAY DRY. ATTENTION IS FOCUSED ON ARRIVAL OF PCPN THU AS ISENT LIFT STRENGTHENS N OF THE FRONT. INCREASED POPS FM SW-NE DURING THE DAY. JUST NOT QUITE CONFIDENT ENOUGH IN PCPN TO GO BEYOND LIKELY POPS YET. CONCERNS ARE THAT CONVECTION TDA COULD DRIVE FRONT A LITTLE FARTHER S THAN MODELS SHOWING...AND CONVECTION DEVELOPING TO OUR S TNGT/TOMORROW COULD INTERCEPT THE INITIAL SURGE OF INCOMING MOISTURE. ALSO HELD THUNDER OUT OF FCST FOR WED...AS IT SEEMS IT/S MUCH MORE LIKELY WED NGT/THU WHEN FRONT GETS INTO THE AREA. .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY ISSUED AT 328 AM CDT TUE APR 16 2013 AN ACTIVE PATTERN FOR THE START OF THIS FORECAST PERIOD IS THE MAIN CHALLENGE. SHORT WAVE ENERGY EJECTING OUT OF AN UPPER LEVEL TROUGH MOVING ACROSS THE WESTERN CONUS...ALONG WITH SURFACE LOW PRESSURE SYSTEMS MOVING ALONG A FRONTAL BOUNDARY WILL LIKELY BRING AT LEAST A COUPLE OF SIGNIFICANT PRECIPITATION EVENTS TO THE FORECAST AREA. MOST OF THE PRECIPITATION ASSOCIATED WITH THE FIRST SYSTEM SHOULD BE RAIN...BUT SOME SNOW AND RAIN OR FREEZING RAIN ARE POSSIBLE IN NORTH CENTRAL WISCONSIN LATE WEDNESDAY NIGHT. QPF IS HIGH ENOUGH THAT THERE IS SOME CONCERN THAT FLOODING MAY ENSUE. COLDER AIR WILL ALREADY BE IN PLACE AHEAD OF THE NEXT SYSTEM FOR THURSDAY NIGHT/FRIDAY SO THERE MAY END UP BEING ENOUGH SNOW TO REQUIRE HEADLINES. AFTER THE SYSTEM DEPARTS COLDER AIR MOVES INTO THE GREAT LAKES REGION FOR FRIDAY NIGHT AND SATURDAY. TEMPERATURES SHOULD WARM A BIT FOR SUNDAY AND ANOTHER SYSTEM IS POSSIBLE EARLY NEXT WEEK. && .AVIATION...FOR 12Z TAF ISSUANCE ISSUED AT 328 AM CDT TUE APR 16 2013 MVFR CIGS HAVE OVERSPREAD MOST OF THE FCST AREA...AND MAY AFFECT THE GRB/ATW TAF SITES FOR A TIME THIS MORNING BEFORE MIXING HELPS TO BREAK UP THE LOWER CLDS. && .HYDROLOGY... ISSUED AT 328 AM CDT TUE APR 16 2013 LOCAL HYDRO EXPERT THOUGHT MAIN RIVERS WOULD BE OKAY NEXT 24-36 HRS AS THEY HANDLE THE RUNOFF FM WEEKEND RAINS AND CONTG SNOWMELT. BUT MODEL QPFS FOR THE LATTER HALF OF THE WEEK ARE FLAT OUT SCARY WITH WIDESPREAD 1.5-3.0 INCH AMNTS ACRS THE AREA. WHILE THOSE AMNTS ARE CERTAINLY POSSIBLE...HAVE TO BE ON THE LOOKOUT FOR THE POSSIBILITY THAT THE STRONGEST CONVECTION WL FOCUS TO OUR S AND INTERCEPT AT LEAST SOME OF THE INCOMING MOISTURE. WL FOREGO ESF THIS MORNING AND JUST MENTION SITN IN THE HWO. DAY SHIFT MAY VERY WELL NEED TO START RE-ISSUING ESFS AND MAYBE EVEN CONSIDER A FLOOD WATCH IF CONFIDENCE INCREASES THAT HIGH PCPN TOTALS WL MATERIALIZE. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......SKOWRONSKI SHORT TERM.....SKOWRONSKI LONG TERM......MG AVIATION.......SKOWRONSKI HYDROLOGY......SKOWRONSKI
Hazardous weather outlook, Apr 16, 3:51 AM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 351 AM CDT TUE APR 16 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-171100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 351 AM CDT TUE APR 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MIXED PRECIPITATION COULD RESULT IN SOME SLIPPERY TRAVEL CONDITONS IN NORTHERN WISCONSIN WEDNESDAY NIGHT INTO THURSDAY. MEANWHILE...SOAKING RAINS ARE EXPECTED ACROSS THE REST OF THE AREA. WHEN COMBINED WITH THE MELTING OF THE REMAINING SNOWPACK...THAT COULD CAUSE SOME LOCALIZED FLOODING...ESPECIALLY NEAR RIVERS...STREAMS...AND IN LOW-LYING AREAS. YET ANOTHER ROUND OF SIGNIFICANT PRECIPITATION IS EXPECTED THURSDAY NIGHT INTO FRIDAY. BY THAT POINT...TEMPERATURES COULD BE COLD ENOUGH TO CAUSE THE PRECIPITIATION TO FALL AS SNOW... ESPECIALLY ACROSS CENTRAL...NORTH-CENTRAL...AND FAR NORTHEAST WISCONSIN. SEVERAL INCHES OF SLUSHY SNOW ACCUMULATION ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-171100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 351 AM CDT TUE APR 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CONDITIONS HAZARDOUS TO SMALL CRAFT COULD DEVELOP WEDNESDAY...AND THEN PERSIST FOR MUCH OF THE REST OF THE WEEK. SKOWRONSKI
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 2:54 PM CDT | Flood Watch | GRB | Brown, Calumet, Door, Kewaunee, Manitowoc, Marathon and 10 more | 44 hr |
Nearby
River Flood Warnings in Wisconsin, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.